# SDR 2008UALA04112

- Difficulty date: August 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 45,037 hours, 32,431 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CGAB140001
- Condition: Faulty
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ALL 4 CARGO FIRE SUPPRESSION LOOP FAIL LIGHTS ARE ON.   *S/D*  IN THE AFT CARGO COMP, FOUND THE A LOOP NR 1 AND B LOOP NR 2 & 3 DETECTORS INOP.  SWAPPED NR 1 DETECTORS.  NOW AFT CARGO A LOOP IS OPERATIONAL, AFT CARGO B LOOP IS INOP.  REPLACED 'A' AND 'B' LOOP DETECTORS, CHECKS NORMAL.
